Is there a stocking issue with this product? I usually buy this from my local asda and they haven’t had the 2m+ paracetamol for months. My child cannot tolerate glycerine, sorbitol and other artificial sweetners. this contains Maltitol and is the only one she can tolerate.
For babies & children over 2 months ´ Colour free & sugar free ´ For relief of pain & fever ´ Cherry flavour Paracetamol 120 mg/5 ml Oral Suspension (ñParacetamol Suspensionî) contains paracetamol to relieve pain and reduce high temperatures. Paracetamol Suspension can be used in babies and children for the treatment of pain and feverishness associated with teething, toothache, headache, colds and flu. It can also be used in babies who develop fever after vaccination. Please read the enclosed leaflet carefully before you take this medicine or give it to a child. As with all medicines if your child is currently taking any other medicine consult your doctor or pharmacist before taking this product.
Each 5ml contains 120mg ParacetamolAlso contains liquid maltitol (E965) and ethanol.